# SDR EISA20000066

- Difficulty date: July 24, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 75,893 hours, 52,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND CABIN STA 1070 TO STA 1090 BL 64L CORROSION ON THE UNDERSIDE OF ANGLE AT FLOOR LEVEL.  FABRICATED REPAIR DOUBLER AND FILLER, ALODINED AND PRIMED, INSTALLED IAW SRM 53-10-2, 51-40-2, 51-30-2, 51-10-2.
